# SDR SWAA2012071005698

- Difficulty date: July 7, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 21,572 hours, 12,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS DIRTY FROM APPROXIMATELY BS 380 TO BS 800.  CLEANED EEPLS IAW AMM.
